# SDR DALA2015010500049

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 390-407
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK BS 390 - 407, RBL 24 CORRODED IN THE UPPER SURFACE INSIDE CHANNEL.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  R & R THE SEAT TRACK IAW SRM.
